Instantons, Hilbert schemes and integrability

H W Braden, N A Nekrasov

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

We review the deformed instanton equations making connection with Hilbert schemes and integrable systems. A single U(1) instanton is shown to be anti-self-dual with respect to the Burns metric.

Original languageEnglish
Title of host publicationINTEGRABLE STRUCTURES OF EXACTLY SOLVABLE TWO-DIMENSIONAL MODELS OF QUANTUM FIELD THEORY
EditorsS Pakuliak, G VonGehlen
Place of PublicationDORDRECHT
PublisherSpringer
Pages35-54
Number of pages20
ISBN (Print)0-7923-7183-6
Publication statusPublished - 2001

Keywords

  • RUIJSENAARS-SCHNEIDER MODEL
  • GENERAL ANALYTIC SOLUTION
  • SEIBERG-WITTEN THEORY
  • STATE WAVE-FUNCTION
  • MANY-BODY PROBLEMS
  • DIFFERENTIAL-OPERATORS
  • LAX REPRESENTATION
  • ADDITION TYPE
  • LIE-ALGEBRAS
  • SYSTEMS

Cite this